2017
Том 69
№ 9

All Issues

Scattering Problem for a Wave Equation with Absorption

Tarasova E. V.

Full text (.pdf)


Abstract

We prove the solvability of the scattering problem for a wave equation with absorption and study the structure of the scattering operator.

English version (Springer): Ukrainian Mathematical Journal 56 (2004), no. 2, pp 274-282.

Citation Example: Tarasova E. V. Scattering Problem for a Wave Equation with Absorption // Ukr. Mat. Zh. - 2004. - 56, № 2. - pp. 221-227.

Full text